# SDR IXXA060143S

- Difficulty date: June 10, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FLOOR SUPPORT FLANGE HAS 5 EACH CRACKS AT STATION 1280 LONGERON 31 RIGHT AND 29 LEFT.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED FLOOR SUPPORT FLANGE.  WELDED CRACKS IAW DC8 DPS 10.225.  INSTALLED REPAIRED FLANGE AT AT STATION 1280 LONGERON 31 RIGHT AND 29 LEFT, IAW DC8 SRM 51-1-21, 51-1-8,  AND 51-20D.
